# SDR P2EA98289

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 10 LEFT CRACKED AT BS 294.5 DEFECT SIZE LENGTH .625 INCH.  REPAIRED FUSELAGE STRINGER 10 LEFT, FROM BS 275 TO BS 301 PER SRM 53-10-3, FIG 3.  (M)
